I started taking birth control (microgestin fe 1/20 ) in about march. I went about 3 months without a placebo week, and then decided to go ahead and have a period. When I did however, it was brown sticky discharge and only toward the end did it turn into a red discharge, barely any real "blood" left me at all like a normal period. I'm sexually active but I take the pill on a consistent basis. Since then I have no pregnancy symtoms at all, but I went about 2 months without the placebo week and now I'm on my placebo week again this month. It's the same as the last one, no constant flow at all, brown discharge for the first few days and then a thick mucusy red one. Is this just how my periods are on birth control or am I pregnant? This only happens on my placebo week btw
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2011 • 2 answers
Posted 9 Dec 2011 • 1 answer
Posted 2 Mar 2015 • 2 answers
Posted 1 May 2015 • 2 answers
Posted 22 Nov 2015 • 2 answers